# SDR 2A6R2021121762703

- Difficulty date: December 17, 2021
- Submitted: December 18, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N527BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0697
- Aircraft time: 6,188 hours, 30,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: L533M1015104
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR AIRFRAME INSPECTION, FOUND MULTIPLE ISSUES WITH THE MAIN CABIN FLOOR AS FOLLOWS.  RIGHT INBOARD IMBEDDED SEAT TRACK @ F.S. 5730MM, RBL 120MM CORROSION WAS FOUND IN THE WEB AREA AT THE VERY END OF THE TRACK.  IN THE SAME AREA ON THE UNDERSIDE OF THE FLOOR, FOUND CORROSION ON THE BOTTOM SKIN  2.5 X 4 INCH AREA.  ALSO FOUND NUMEROUS DENTS ON THE TOPSIDE OF THE CABIN FLOOR SKIN IN A 10 X 5 INCH AREA.  AWAITING ENGINEERING SUPPORT TO LET US KNOW OF REPAIR OR REPLACEMENT OF THE FLOOR.
